# SDR TRAX200701268

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 14,753 hours, 12,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stiff
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SERVICE DOOR HARD TO OPERATE.
